| Model Number |
305C225 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Aortic Insufficiency (1715)
| Date of Event |
03/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 3 years post implant of this 25mm bioprosthetic aortic valve, it was replaced valve-in-valve with a 26mm transcatheter valve.The reason for replacement was reported as severe aortic insufficiency.No additional adverse patient effects were reported.